Log In Sign Up

Hi New here


Forum: Mental Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Mental Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
September 16th, 2009, 11:26 AM
Mega Super Mommy
Join Date: Oct 2005
Posts: 3,603
Hi

I had postpartumdepression ocd after my 2nd daughter was born 20 months ago. I took Paxil and could not lose weight, so they swtiched me to Zoloft, has anyone had problems gaining weight with this med? Actually right now I am weaning my self off of the zoloft. Has anyone weaned themselves off of an antianxiety med, and if so, how did you do it and were there any negative side effects?

Thanks
__________________



Thank you *Kiliki* for my awesome siggy!





~~Lisa~~(40) Mommy to Jenna Justine 20 years old and Peyton Keely Born December 28th,2007
Reply With Quote
  #2  
September 24th, 2009, 05:54 PM
tatanickel81's Avatar Veteran
Join Date: Jan 2009
Location: currently: North Carolina
Posts: 438
I weaned myself off Zoloft when we were TTC. actual wean probably isn't right. i just skipped doses here and there and eventually stopped. I ended up getting really nauseated and dizzy and I would feel funny, not like myself sometimes. I guess as ignorant as I am, I just thought something was wrong with me. I never realized it was withdrawl from the Zoloft. It went away after a month or two.
__________________
Reply With Quote
  #3  
September 25th, 2009, 06:52 AM
Ima's Avatar
Ima Ima is offline
Super Mommy
Join Date: Jul 2009
Posts: 741
i am weaning off lexapro. i have to really control my anxiety. I am coming off REALLY slowly. been on half a dose for almost 4 months now. probably be ok to come off in a month or so, but in no hurry........
__________________








Dx - unicornuate uterus - ask me, i am not shy
Reply With Quote
  #4  
September 27th, 2009, 05:58 AM
Lisadear's Avatar Platinum Supermommy
Join Date: Jan 2006
Location: Trinidad
Posts: 20,622
Send a message via MSN to Lisadear Send a message via Yahoo to Lisadear
Welcome to the board ... I've weaned myself off of several medications and there's always usually discomfort

xxx Lisa xxx
__________________
xxx Lisa xxx<div align="center">

</div>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 06:26 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0